|Title||Self-similarity degree of deformed statistical ensembles|
Oliemskoi, Oleksandr Ivanovych
Shuda, Iryna Oleksandrivna
|Date of Issue||2009|
|Citation||Olemskoy, A.I. Self-similarity degree of deformed statistical ensembles [Текст] / A.I. Olemskoy, I.O. Shuda, A.S. Vaylenko // Physica A. — 2009. — vol.388. — pp. 1929-1938|
We consider self-similar statistical ensembles with the phase space whose volume is invariant under the deformation that squeezes (expands) the coordinate and expands (squeezes) the momentum. The related probability distribution function is shown to possess a discrete symmetry with respect to manifold action of the Jackson derivative to be a homogeneous function with a self-similarity degree q fixed by the condition of invariance under (n+1)- fold action of the related dilatation operator. In slightly deformed phase space, we find the homogeneous function is defined with the linear dependence at n=0, whereas the self-similarity degree equals the gold mean at n=1, and q->1 in the limit n->(infinite). Dilatation of the homogeneous function is shown to decrease the self-similarity degree q at n>0.
When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/3032
|Appears in Collections:||
Наукові видання (ЕлІТ)
|Self-similarity degree of deformed statistical ensembles.pdf||623,46 kB||Adobe PDF||607540|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.